Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed period after taking Doxt-s for pimples on forehead. History of abortion. Side effect of medication?

Hi I m 23 year old girl, Married and have had an abortion 10 months back. I have started getting pimples since then heavily on my forehead . The doctor has advised me to use Doxt-s everyday for three months. My menses normally occurs after 7 days delay of every month, but since I have started using Doxt-s for the last 5 days I m yet to have my mensus even after 10 days delay of menstrual cycle, although I ve verified that I m not pregnant, Is this a side effect of Doxt- s? Should I be continuing to use this? Can you please advice if there are any other side effects of this medicine? Thanks heaps in advance. Kind Regards, Shilpa
Asked On : Fri, 9 Nov 2012
Answers:  0 Views:  116 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor